Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications


Publications for Wael Bahsoun

From (year): To (year):

Download all publications as Word document


Journal Articles

Bahsoun, W, Galatolo, S, Nisoli, I, Niu, X (Accepted for publication) A Rigorous Computational Approach to Linear Response, Nonlinearity, ISSN: 0951-7715.

Bahsoun, W and Saussol, B (2016) Linear response in the intermittent family: Differentiation in a weighted C^0-norm, Discrete and Continuous Dynamical Systems - Series A, pp.6657-6668, DOI: 10.3934/dcds.2016089.

Bahsoun, W, Galatolo, S, Nisoli, I, Niu, X (2016) Rigorous Approximation of Diffusion Coefficients for Expanding Maps, Journal of Statistical Physics, ISSN: 0022-4715. DOI: 10.1007/s10955-016-1523-y.

Bahsoun, W and Bose, C (2016) Mixing rates and limit theorems for random intermittent maps, NONLINEARITY, 29(4), pp.1417-1433, ISSN: 0951-7715. DOI: 10.1088/0951-7715/29/4/1417.

Bahsoun, W, Bose, C, Duan, Y (2015) Rigorous pointwise approximations for invariant densities of non-uniformly expanding maps, Ergodic Theory and Dynamical Systems, 35(04), pp.1028-1044, ISSN: 1469-4417. DOI: 10.1017/etds.2013.91.

Bahsoun, W, Schmeling, J, Vaienti, S (2015) On transfer operators and maps with random holes, Nonlinearity, 28(3), pp.713-727, ISSN: 0951-7715. DOI: 10.1088/0951-7715/28/3/713.

Bahsoun, W, Hu, H, Vaienti, S (2014) Pseudo-orbits, stationary measures and metastability, Dynamical Systems, 29(3), pp.322-336, ISSN: 1468-9367. DOI: 10.1080/14689367.2014.890172.

Bahsoun, W, Bose, C, Duan, Y (2014) Decay of correlation for random intermittent maps, Nonlinearity, 27(7), pp.1543-1554, ISSN: 0951-7715. DOI: 10.1088/0951-7715/27/7/1543.

Bahsoun, W and Vaienti, S (2013) Escape rates formulae and metastablilty for randomly perturbed maps, NONLINEARITY, 26(5), pp.1415-1438, ISSN: 0951-7715. DOI: 10.1088/0951-7715/26/5/1415.

Bahsoun, W and Vaienti, S (2012) Metastability of Certain Intermittent Maps, Nonlinearity, 25(1), pp.107-124.

Bahsoun, W and Bose, C (2011) Invariant densities and escape rates: Rigorous and computable approximations in the L-infinity-norm, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 74(13), pp.4481-4495, ISSN: 0362-546X. DOI: 10.1016/j.na.2011.04.012.

Bahsoun, W, Evstigneev, IV, Xu, L (2011) Almost sure Nash equilibrium strategies in evolutionary models of asset markets, MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 73(2), pp.235-250, ISSN: 1432-2994. DOI: 10.1007/s00186-010-0344-z.

Bahsoun, W and Gora, P (2011) SRB Measures for Certain Markov Processes, Discrete and Continuous Dynamical Systems. Series A, 30(1), pp.17-37.

Bahsoun, W and Bose, C (2010) QUASI-INVARIANT MEASURES, ESCAPE RATES AND THE EFFECT OF THE HOLE, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 27(3), pp.1107-1121, ISSN: 1078-0947. DOI: 10.3934/dcds.2010.27.1107.

Bahsoun, W, Bose, C, Quas, A (2008) Deterministic representation for position dependent random maps, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 22(3), pp.529-540, ISSN: 1078-0947.

Bahsoun, W, Evstigneev, IV, Taksar, MI (2008) Rapid paths in von Neumann-Gale dynamical systems, STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 80(2-3), pp.129-141, ISSN: 1744-2508. DOI: 10.1080/17442500701833526.

Bahsoun, W, Gora, P, Mayoral, S, Morales, M (2007) Random dynamics and finance: Constructing implied binomial trees from a predetermined stationary density, APPLIED STOCHASTIC MODELS IN BUSINESS AND INDUSTRY, 23(3), pp.181-212, ISSN: 1524-1904. DOI: 10.1002/asmb.663.

Bahsoun, W and Gora, P (2006) Invariant densities for position-dependent random maps on the real line: Existence, approximation and error bounds, STOCHASTICS AND DYNAMICS, 6(2), pp.155-172, ISSN: 0219-4937. DOI: 10.1142/S0219493706001682.

Bahsoun, W and Gora, P (2006) Random beta-transformations, INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 16(4), pp.1079-1081, ISSN: 0218-1274. DOI: 10.1142/S0218127406015337.

Gora, P, Boyarsky, A, Islam, MDS, Bahsoun, W (2006) Absolutely continuous invariant measures that cannot be observed experimentally, SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 5(1), pp.84-90, ISSN: 1536-0040. DOI: 10.1137/040606478.

Gora, P, Boyarsky, A, Bahsoun, W (2006) Folding Maps and Functional Equations, Dynam. Sys.,, 21(2), pp.235-243.

Bahsoun, W and Gora, P (2006) Invariant Measures for Position Dependent Random Maps of an Interval With Holes, IJBC, 16(2), pp.437-444.

Bahsoun, W (2006) Rigorous Numerical Approximation of Escape Rates., Nonlinearity, 19, pp.2529-2542.

Bahsoun, W, Gora, P, Boyarsky, A (2005) Markov switching for position dependent random maps with application to forecasting, SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 4(2), pp.391-406, ISSN: 1536-0040. DOI: 10.1137/040604042.

Bahsoun, W and Gora, P (2005) Position Dependent Random Maps in One and Higher Dimensions., Studia Math.,, 166, pp.271-286.

Bahsoun, W, Gora, P, Boyarsky, A (2004) Small stochastic perturbations of random maps with position dependent probabilities, STOCHASTIC ANALYSIS AND APPLICATIONS, 22(4), pp.1121-1130, ISSN: 0736-2994. DOI: 10.1081/SAP-120037634.

Thirulogasanthar, K and Bahsoun, W (2004) Continuous and Discrete Frames on Julia Sets, J. Geom. Phy.,, 51, pp.183-195.

Thirulogasanthar, K and Bahsoun, W (2004) Frames Built on Fractal Sets, J. Geom. Phy.,, 50, pp.79-98.

Bahsoun, W and Gora, P (2004) Dissipative and Exact Inner Functions, Complex Var.,, 49(5), pp.331-338.

Bahsoun, W, Gora, P, Boyarsky, A, Ebrahimi, M (2003) Filtering entropy, PHYSICA D-NONLINEAR PHENOMENA, 183(3-4), pp.260-272, ISSN: 0167-2789. DOI: 10.1016/S0167-2789(03)00207-0.

Bahsoun, W and Gora, P (2003) Weakly convex and concave random maps with position dependent probabilities, STOCHASTIC ANALYSIS AND APPLICATIONS, 21(5), pp.983-994, ISSN: 0736-2994. DOI: 10.1081/SAP-120024700.

Bahsoun, W, Gora, P, Boyarsky, A (2003) Stochastic Perturbations of Position Dependent Random Maps, Stochastics and Dynamics, 3(4), pp.545-557.

Bahsoun, W (2002) Julia Set and Ergodicity of Meromorphic Functions, Adv. Stud. in Cont. Math,, 4(2), pp.103-109.



Conferences

Bahsoun, W, Bose, C, Froyland, G (2014) Preface. In , Springer Proceedings in Mathematics and Statistics, pp.v-Viii, ISBN: 9781493904181. DOI: 10.1007/978-1-4939-0419-8.



Books

Bose, C and Froyland, G (ed) (2014) Ergodic Theory, Open Dynamics, and Coherent Structures, Springer, ISBN: 978-1-4939-0419-8. Full text: http://link.springer.com/book/10.1007/978-1-4939-0419-8 .



Chapters

Bahsoun, W, Evstigneev, I, Taksar, M (2013) Growth-Optimal Investments and Numeraire Portfolios Under Transactions Costs. In MacLean, LC and Ziemba, WT (ed) Handbook of the Fundamentals of Financial Decision Making, pp.789-808, ISBN: 978-981-4417-34-1.



Getting in touch

Research Office
Loughborough University
Loughborough
Leicestershire
LE11 3TU
researchpolicy@lboro.ac.uk
+44 (0)1509 222453

Institutional Repository
Pilkington Library
Loughborough University
Loughborough
LE11 3TU
repository@lboro.ac.uk
+44 (0)1509 223993